Community Forum Archive

Seizures or something else?

hey, I have been on keppra for about 6-7 months and my doctor recently decided to change it because i am having bad side effects. Currently i'm on 1500mg keppra and 500mg depakote, I keep having these times that feel like the beginning of a seizure i get lightheaded my heart starts to race.. etc. Are there seizures or anxiety attacks?

Comments

Re: Seizures or something else?

Submitted by kdavis30 on Mon, 2010-08-16 - 12:01

Hi Mrepil,

I feel the exact same way you do.  The feelings you are experiencing are called Auras; known to many Neurologists as "Mini Seizures."  Doctors keep telling me that I am experiencing anxiety attacks, but I always feel the same way I do before I have an actual Seizure.  I was tested in the Epilepsy Monitoring Unit at Children's Hospital of Wisconsin this past March.  They wanted to catch an Aura to find out where it originates in my Brain so they could medicate me differently.  Unfortunately, after a half hour off of the EEG monitor and the video camera, I had a full Seizure. Go Figure!!!!  If I heard "These May Not Be Seizures" one more time, I think I might have gotten mad.  If you have any advice or questions, please let me know.

Good Luck,

Kevin Davis

Hi Mrepil,

I feel the exact same way you do.  The feelings you are experiencing are called Auras; known to many Neurologists as "Mini Seizures."  Doctors keep telling me that I am experiencing anxiety attacks, but I always feel the same way I do before I have an actual Seizure.  I was tested in the Epilepsy Monitoring Unit at Children's Hospital of Wisconsin this past March.  They wanted to catch an Aura to find out where it originates in my Brain so they could medicate me differently.  Unfortunately, after a half hour off of the EEG monitor and the video camera, I had a full Seizure. Go Figure!!!!  If I heard "These May Not Be Seizures" one more time, I think I might have gotten mad.  If you have any advice or questions, please let me know.

Good Luck,

Kevin Davis

Re: Seizures or something else?

Submitted by phylisfjohnson on Wed, 2010-08-18 - 10:53

Take a look at http://my.epilepsy.com/discussion/981904  You might find it useful.    Phylis Feiner Johnson www.epilepsytalk.com

 

Take a look at http://my.epilepsy.com/discussion/981904  You might find it useful.    Phylis Feiner Johnson www.epilepsytalk.com

 

Join Our Newsletter

Stay up to date with the latest epilepsy news and stories from the community.